Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 39, NWS Corpus Christi, TX

May 9, 2019Bee County, Live Oak County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at May 9, 2019, 8:38 PM CDT for Bee County, Live Oak County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2019, 8:38 PM CDT (01:38 UTC)
Expired
May 9, 2019, 9:15 PM CDT
In force
37 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bee County, TX, Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 111 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 2:25 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2875 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2875 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS54 KCRP 100138
SVRCRP
TXC025-297-100215-
/O.NEW.KCRP.SV.W.0039.190510T0138Z-190510T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
838 PM CDT Thu May 9 2019

The National Weather Service in Corpus Christi has issued a

* Severe Thunderstorm Warning for...
  Northwestern Live Oak County in south central Texas...
  Northwestern Bee County in south central Texas...

* Until 915 PM CDT.

* At 838 PM CDT, a severe thunderstorm was located near Esseville, or
  9 miles southeast of Campbellton, moving north at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Choke Canyon, Pawnee, Nell, Ray Point, Whitsett and Esseville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 2869 9801 2872 9792 2869 9787 2851 9802
      2846 9833 2861 9833 2879 9810
TIME...MOT...LOC 0138Z 191DEG 19KT 2864 9819 

HAIL...1.00IN
WIND...60MPH
 
$$

PH
1 follow-up statement
651 
WWUS54 KCRP 100158
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
858 PM CDT Thu May 9 2019

TXC025-297-100215-
/O.CON.KCRP.SV.W.0039.000000T0000Z-190510T0215Z/
Live Oak TX-Bee TX-
858 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN LIVE OAK AND NORTHWESTERN BEE COUNTIES...

At 857 PM CDT, a severe thunderstorm was located over Esseville, or 7
miles east of Campbellton, moving north at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Choke Canyon, Pawnee, Nell, Ray Point, Whitsett and Esseville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2869 9801 2872 9792 2869 9787 2851 9802
      2846 9833 2861 9833 2879 9810
TIME...MOT...LOC 0157Z 171DEG 14KT 2871 9818 

HAIL...1.00IN
WIND...60MPH
 
$$

PH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:47 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 9, 6:47 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
647 PM CDT Thu May 9 2019

.DISCUSSION...

Have expanded the Severe Thunderstorm Watch to include Bee, Goliad
and Victoria counties. The cold front is slowly sinking south
toward these counties where an unstable and moist airmass resides.

&&

.PREV DISCUSSION... /Issued 628 PM CDT Thu May 9 2019/

DISCUSSION...

See aviation discussion below for the 00Z TAFs.

AVIATION...

Several rounds of storms are expected tonight through Friday.
Current conditions are at VFR levels, however prevailing MVFR
conditions are expected overnight and Friday outside of storms.
IFR conditions will be possible in and near storms. Some storms
may be severe with damaging winds and large hail. Used TEMPOs to
show when heavier rainfall amounts with stronger storms are
anticipated. Sfc winds will become more northeasterly this evening
and overnight as a cold front associated with the convection
moves through S TX. Strong gusty winds are expected with the
initial windshift as well as with the storms. This evenings storms
andcold front are expected to be offshore by around 09Z, however
lingering showers will remain possible through Fri, then another
round of storms expected Fri afternoon/evening.

PREV DISCUSSION... /Issued 327 PM CDT Thu May 9 2019/

SEVERE STORMS EXPECTED THROUGH TONIGHT FOLLOWED BY AN ELEVATED
FLOODING THREAT FRIDAY THROUGH SATURDAY...

SHORT TERM...

***Key Points***

1) Severe weather expected through tonight across south Texas.
Large hail and damaging wind will be the main threats. A severe
thunderstorm watch is currently in effect for portions of Brush
Country through 11pm CDT. An additional watch may be needed for
the Coastal Plain and Victoria Crossroads this evening.

2) Elevated flooding risk will exist across the Coastal Plain into
the Victoria Crossroads late tonight through Saturday afternoon.
General amounts of 3 to 6 inches of rain are expected with local
amounts up to 8 inches possible. The heaviest rains are expected
Friday night into Saturday morning.

3) A flash flood watch has been issued through Saturday afternoon across
the aforementioned areas.

As expected, supercell thunderstorms have developed on the Sierra
Madre Oriental this afternoon and are slowly drifting eastward
toward the Rio Grande at this hour. Additional severe storms are
developing along and north of a sagging cold front, currently
located along a line stretching from Del Rio, across San Antonio
proper to the Houston/Beaumont area. This boundary can clearly be
delineated on the latest visible satellite loop, as well as on DFX
radar.

Large hail will be the primary threat with these storms through the
afternoon. Guidance has been consistent in these storms growing
upscale into the late evening and overnight hours, with the
primary threat shifting from large hail to damaging winds. The
near storm environment will be very favorable - CAPE will be in
the ballpark of 4000+ J/KG, steep mid-level laps rates (700-500 mb
~8 deg C), and increasing bulk shear as a fairly significant
shortwave trough ejects across the region this evening (between 00
and 03Z). These parameters support updrafts capable of yielding
significant hail growth. destructive stones above 2 inches in
diameter are likely under the strongest supercells this afternoon.

Given the volatile environment across the South Texas, expecting
the MCS to push across the region, exiting into the Gulf of Mexico
generally after 06-07Z. This could temporarily delay the start of
the heavy rainfall event across the Coastal Plain tomorrow morning
as the atmosphere destabilizes once again. Expecting the frontal
boundary to approach the coast Friday morning before stalling.
This will provide the focus needed for additional convection to
develop in a favorable atmospheric environment. PWATs will remain
around record levels for early May. This, along with plenty of
instability and upper level shear will support efficient rainfall
producing thunderstorms with motion parallel to the frontal
boundary. This will promote training of cells over areas. With
storms expected to yield rainfall rates of 2 to 3"/hr at times,
this will increase the risk for flash flooding in areas of
training. It is tough to pinpoint exactly where this band of
development will take place at this time, but it will be the focus
for flood impacts late Friday night into Saturday.

LONG TERM (Saturday through Thursday)...

The slow moving frontal boundary will be pushing offshore during the
morning hours Saturday. Deep moisture will remain along this boundary
with models depicting precipitable water values from 1.8-2 inches
along the coast. A strong upper level jet will be emerging from
northeast Mexico into south Texas with the coastal plains in the
left exit region of the upper jet which will provide favorable upper
level divergence over the region of low level convergence along the
boundary. Expect threat for locally heavy rainfall will extend at
least through 18Z Saturday. Will extend the Flash Flood Watch until
18Z Saturday for the coastal plains.

Rain chances will diminish by Saturday night as the short wave
trough moves to the northeast and the frontal boundary pushes
through the offshore waters. A weak short wave ridge will move over
the region Sunday but enough moisture will remain over southern
portions of the area to keep slight chance PoPs in the forecast.

The upper low over northwest Mexico Sunday evening will move
northeast into eastern New Mexico/south plains of West Texas on
Monday. Moisture will gradually increase over the area Monday and
with possible weak disturbances in the southwest flow aloft, will
show low end chance PoPs for all of the area Monday into Monday
night. Models differ on movement of the upper low by Tuesday with
GFS moving it into Oklahoma while ECMWF keeps the low over west
Texas. Canadian and the GFS ensemble mean to some extent show the
upper low/trough farther west. This could lead to another heavy rain
event along the coast as a coastal convergence zone develops and
provides a focus for convective development Tuesday. If the ECWMF is
correct, the heavy rain threat may remain along the coast into
Wednesday. The upper trough will then move to the east by Thursday
with rain chances diminishing.

MARINE...

Widespread showers and thunderstorms will occur along a slow moving
frontal boundary on Saturday. A weak to moderate offshore flow will
persist from Saturday night into Sunday evening. The flow will
become weak onshore for Monday and increase to weak to moderate on
Tuesday and Wednesday. Another round of scattered showers and
thunderstorms will be possible for the coastal waters Tuesday and
Wednesday. Winds and seas are not expected to reach SCEC levels
during the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    71  77  66  78  68  /  80  70  90  80  20
Victoria          67  77  63  77  65  /  90  80  90  90  20
Laredo            66  71  58  80  66  /  80  60  70  40  10
Alice             67  74  61  78  66  /  80  70  80  70  20
Rockport          70  77  64  78  69  /  90  70  90  80  20
Cotulla           62  68  58  79  63  /  90  70  70  60  10
Kingsville        70  77  65  79  67  /  80  70  90  80  20
Navy Corpus       74  81  69  77  72  /  80  70  90  80  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday afternoon For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Goliad...
     Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
     Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...Live Oak...Nueces Islands...Victoria.

GM...None.

&&

TE/81...SHORT TERM
Hazardous weather outlook, May 9, 3:22 PM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
322 PM CDT Thu May 9 2019

TXZ229>234-239>247-342>347-442-443-447-102030-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
322 PM CDT Thu May 9 2019

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Scattered to widespread thunderstorms are expected today and
tonight. Storms will be strong to severe with the initial threat
this afternoon and early evening being large hail. The threat
will transition to damaging winds as the storms congeal into a
squall line. Heavy rainfall will also be expected with these
storms, and therefore a Flash Flood Watch will be in effect
starting today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to widespread thunderstorms are expected Thursday through
Tuesday. Some storms could be strong to severe, especially Thursday
night. The primary threats with these storms will be flooding, gusty
winds, and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay reports of severe
weather and flooding. Use hashtags #ccspotter and #txwx

GMZ230-235-250-255-270-275-102030-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
322 PM CDT Thu May 9 2019

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms expected tonight. Some storms
could be strong to severe with high wind gusts being the main
threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Weak to moderate onshore flow is expected Friday through Sunday.
Otherwise, stormy conditions will persist through the weekend, with
some storms being strong to severe. The primary threats with these
storms will be heavy rainfall, gusty winds, and small hail.

.SPOTTER INFORMATION STATEMENT...

Mariners are encouraged to relay reports of hazardous marine
conditions. Use hashtags #ccspotter and #txwx

87/99

In the hours before

Special weather statement, May 9, 6:40 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
640 PM CDT Thu May 9 2019

TXZ239-100030-
Webb-
640 PM CDT Thu May 9 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEBB COUNTY...

At 640 PM CDT, a strong thunderstorm was located near Botines, or 14
miles north of Laredo, moving northeast at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Laredo, Orvil, Botines, Unitec Industrial Park and Callaghan.

LAT...LON 2785 9970 2804 9928 2804 9922 2775 9906
      2761 9953
TIME...MOT...LOC 2340Z 241DEG 22KT 2776 9954

JM
Special weather statement, May 9, 6:43 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
643 PM CDT Thu May 9 2019

TXZ229-239-100030-
Webb-La Salle-
643 PM CDT Thu May 9 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...

At 642 PM CDT, a strong thunderstorm was located near La Esperanza
Ranch Airport, or 16 miles northwest of Encinal, moving northeast at
15 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
La Esperanza Ranch Airport and Chaparral Wildlife Management Area.

LAT...LON 2820 9968 2820 9940 2837 9939 2812 9921
      2800 9963 2817 9972
TIME...MOT...LOC 2342Z 237DEG 13KT 2814 9960

JM
Special weather statement, May 9, 7:49 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
749 PM CDT Thu May 9 2019

TXZ229-230-100115-
McMullen-La Salle-
749 PM CDT Thu May 9 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LA SALLE AND
NORTHWESTERN MCMULLEN COUNTIES...

At 749 PM CDT, a strong thunderstorm was located over Fowlerton, or
17 miles west of Tilden, moving northeast at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Cotulla, Gardendale, Woodward, Zella, Fowlerton, Millett and Los
Angeles.

LAT...LON 2863 9862 2839 9872 2831 9926 2864 9931
TIME...MOT...LOC 0049Z 202DEG 21KT 2847 9884

JM
Special weather statement, May 9, 8:29 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
829 PM CDT Thu May 9 2019

TXZ231-232-100215-
Live Oak-Bee-
829 PM CDT Thu May 9 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LIVE OAK AND
NORTHWESTERN BEE COUNTIES...

At 829 PM CDT, a strong thunderstorm was located near Esseville, or
11 miles southeast of Campbellton, moving northeast at 25 mph but
building to the south.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Three Rivers, Choke Canyon, Nell, Ray Point, Whitsett, Esseville and
Pawnee.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2849 9804 2845 9833 2861 9833 2871 9820
      2872 9803
TIME...MOT...LOC 0129Z 207DEG 24KT 2863 9817

PH

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:41 PM CDTSevere Thunderstorm WarningCRPDuval, Webb64 min
May 9, 7:49 PM CDTSpecial Weather StatementCRPLa Salle26 min
May 9, 7:58 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen47 min
May 9, 8:29 PM CDTSpecial Weather StatementCRPLive Oak46 min
May 9, 8:32 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen118 min
May 9, 8:45 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen45 min
May 9, 8:48 PM CDTSpecial Weather StatementCRPDuval42 min
May 9, 8:50 PM CDTFlash Flood WarningCRPLa Salle, McMullen3 hr
May 9, 8:59 PM CDTSpecial Weather StatementCRPLive Oak46 min
May 9, 9:11 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak, McMullen49 min
May 9, 9:16 PM CDTAreal Flood AdvisoryCRPBee, Live Oak119 min
May 9, 9:43 PM CDTFlash Flood WarningCRPBee, Live Oak3 hr
May 9, 9:54 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak51 min
May 9, 10:03 PM CDTSevere Thunderstorm WarningCRPWebb26 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningCRPGoliad, Refugio, Victoria45 min
May 9, 10:20 PM CDTSevere Thunderstorm WarningCRPAransas, Bee, Goliad, Refugio, San Patricio55 min
May 9, 10:21 PM CDTAreal Flood AdvisoryCRPBee, Goliad, Live Oak84 min
May 9, 10:56 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria49 min
May 9, 11:00 PM CDTAreal Flood AdvisoryCRPAransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more2 hr
May 9, 11:14 PM CDTSpecial Marine WarningCRP91 min
May 9, 11:21 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio24 min
May 9, 11:41 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio, Victoria49 min
May 10, 12:41 AM CDTSpecial Marine WarningCRP94 min
May 10, 2:10 AM CDTSpecial Marine WarningCRP80 min
May 10, 2:36 AM CDTSpecial Weather StatementCRPSan Patricio24 min
May 10, 3:12 AM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio48 min
May 10, 3:13 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces25 hr
May 10, 3:25 AM CDTSpecial Marine WarningCRP50 min
May 10, 3:27 AM CDTSpecial Weather StatementCRPKleberg33 min
May 10, 4:04 AM CDTFlash Flood WarningCRPAransas, Calhoun, San Patricio3 hr
May 10, 4:06 AM CDTSpecial Weather StatementCRPAransas24 min
May 10, 4:10 AM CDTSpecial Weather StatementCRPJim Wells35 min
May 10, 4:33 AM CDTSpecial Marine WarningCRP57 min
May 10, 4:41 AM CDTSpecial Weather StatementCRPNueces34 min
May 10, 4:55 AM CDTSpecial Weather StatementCRPNueces35 min
May 10, 4:59 AM CDTFlash Flood WarningCRPNueces2 hr
May 10, 5:20 AM CDTSpecial Weather StatementCRPKleberg40 min
May 10, 5:25 AM CDTSpecial Marine WarningCRP95 min
May 10, 5:33 AM CDTFlash Flood WarningCRPKleberg90 min
May 10, 5:46 AM CDTSpecial Weather StatementCRPKleberg29 min
May 10, 6:01 AM CDTFlash Flood WarningCRPKleberg, Nueces104 min
May 10, 6:13 AM CDTSpecial Marine WarningCRP92 min
May 10, 6:29 AM CDTCoastal Flood AdvisoryCRPKleberg, Nueces16 hr
May 10, 6:36 AM CDTSpecial Marine WarningCRP84 min
May 10, 6:58 AM CDTAreal Flood WarningCRPNueces62 min
May 10, 7:27 AM CDTSpecial Marine WarningCRP93 min
May 10, 9:55 AM CDTSmall Craft AdvisoryCRP9 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.